# SDR DALA2023081506640

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 9,164 hours, 4,349 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BURNING SMELL IN FLIGHT DECK. PERFERMED NO GO ODI A220 ATA2172 AFTER T/S PER W/C 0550-2001 NO SUSPECTED CAUSE OF BURNING SMELL FOUND FURTHER T/S NEEDED (NE 316390) PER NO GO ODI PROGRAM PERFORMED EFIM SOL ID 1-8458 NO ODOR NOTICED(EK 781195) REPLACED #3 WIPC IAW A220 AMP 30-41-06 NO FAULTS ALL ODI CARDS C/W OK FOR SVC. (LP# 4180052)
